Alert archive / Georgia / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 29, NWS Atlanta, GA

March 16, 20264 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 16, 2026, 4:13 AM EDT for 4 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2026, 4:13 AM EDT (08:13 UTC)
Expired
Mar 16, 2026, 5:00 AM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fannin County, GA, Gilmer County, GA, Murray County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 4:20 AM EDTTSTM WND DMG3 Wnw Eton, GAUtility Company reports broken power pole along State Route 225.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 9:22 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1562 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

853 
WUUS52 KFFC 160813
SVRFFC
GAC111-123-213-313-160900-
/O.NEW.KFFC.SV.W.0029.260316T0813Z-260316T0900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
413 AM EDT Mon Mar 16 2026

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Gilmer County in north central Georgia...
  Murray County in northwestern Georgia...
  Eastern Whitfield County in northwestern Georgia...
  Northwestern Fannin County in north central Georgia...

* Until 500 AM EDT.

* At 413 AM EDT, severe thunderstorms were located along a line
  extending from Tennga to near Dawnville to near Tilton, moving east
  at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dalton, Chatsworth, Ellijay, Blue Ridge, Eton, East Ellijay,
  Crandall, Sumac, Jones Mill, Higdon, Gregory, Cohutta Wilderness,
  Epworth, Conasauga Lake, Beaverdale, Cherry Log, Fort Mountain
  State Park, Carters, Talona, and Tails Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

A Tornado Watch remains in effect until 600 AM EDT for north central
and northwestern Georgia.

&&

LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
      3455 8452 3455 8465 3458 8465 3460 8473
      3461 8473 3461 8472 3462 8472 3462 8474
      3461 8475 3461 8486 3462 8491 3463 8491
      3462 8493 3462 8495 3499 8483
TIME...MOT...LOC 0813Z 263DEG 30KT 3500 8475 3480 8483 3462 8495 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
336 
WWUS52 KFFC 160835
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
435 AM EDT Mon Mar 16 2026

GAC313-160845-
/O.CAN.KFFC.SV.W.0029.000000T0000Z-260316T0900Z/
Whitfield GA-
435 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WHITFIELD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the 
warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 AM EDT for north 
central and northwestern Georgia.

&&

LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
      3455 8452 3455 8465 3458 8465 3460 8473
      3461 8473 3461 8472 3462 8472 3462 8474
      3461 8475 3461 8483 3499 8460
TIME...MOT...LOC 0835Z 263DEG 30KT 3502 8454 3482 8462 3464 8474 

$$

GAC111-123-213-160900-
/O.CON.KFFC.SV.W.0029.000000T0000Z-260316T0900Z/
Gilmer GA-Murray GA-Fannin GA-
435 AM EDT Mon Mar 16 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR GILMER...EASTERN MURRAY AND NORTHWESTERN FANNIN COUNTIES...

At 435 AM EDT, severe thunderstorms were located along a line
extending from Big Frog Mountain to near Conasauga Lake to near
Carters, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Ellijay, Blue Ridge, East Ellijay, Carters, Talona, Tails Creek,
Ramhurst, Jones Mill, Higdon, Cohutta Wilderness, Epworth, Conasauga
Lake, Cherry Log, Mountaintown, Fort Mountain State Park, Colwell,
Roundtop, and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 AM EDT for north central
and northwestern Georgia.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
      3455 8452 3455 8465 3458 8465 3460 8473
      3461 8473 3461 8472 3462 8472 3462 8474
      3461 8475 3461 8483 3499 8460
TIME...MOT...LOC 0835Z 263DEG 30KT 3502 8454 3482 8462 3464 8474 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Culver
302 
WWUS52 KFFC 160855
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
455 AM EDT Mon Mar 16 2026

GAC111-123-213-160904-
/O.EXP.KFFC.SV.W.0029.000000T0000Z-260316T0900Z/
Gilmer GA-Murray GA-Fannin GA-
455 AM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR GILMER...EASTERN MURRAY 
AND NORTHWESTERN FANNIN COUNTIES WILL EXPIRE AT 500 AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 600 AM EDT for north 
central and northwestern Georgia.

To report severe weather, contact your nearest law enforcement 
agency. They will relay your report to the National Weather 
Service Peachtree City.

Remember, a Severe Thunderstorm Warning still remains in effect 
for Eastern Gilmer and Eastern Fannin Counties until 515 AM EDT.

&&

LAT...LON 3499 8429 3481 8434 3455 8450 3456 8451
      3455 8452 3455 8465 3458 8465 3460 8473
      3461 8473 3461 8472 3462 8472 3462 8474
      3461 8475 3461 8483 3499 8460
TIME...MOT...LOC 0854Z 263DEG 30KT 3504 8435 3484 8443 3466 8455 

$$

Culver

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 3:08 AM EDT, 1 hour 5 minutes earlier. Its key messages:

  • Updated at 255 AM EDT Mon Mar 16 2026
  • Strong to severe thunderstorms bring a threat for damaging winds and a few tornadoes this morning before ending from northwest to southeast through midday.
  • Some snow showers and flurries could occur late this morning into this afternoon for areas along/north of I-85, though impactful accumulations are not expected.
  • Widespread sub-freezing temperatures are expected tonight and Tuesday night following the cold front.
Area forecast discussion, Mar 16, 3:08 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
308 AM EDT Mon Mar 16 2026

...Morning Area Forecast Discussion...

.KEY MESSAGES...
Updated at 255 AM EDT Mon Mar 16 2026

 - Strong to severe thunderstorms bring a threat for damaging
   winds and a few tornadoes this morning before ending from
   northwest to southeast through midday.

 - Some snow showers and flurries could occur late this morning
   into this afternoon for areas along/north of I-85, though
   impactful accumulations are not expected.

 - Widespread sub-freezing temperatures are expected tonight and
   Tuesday night following the cold front.

&&

.SHORT TERM...
(Today through Tuesday)
Issued at 255 AM EDT Mon Mar 16 2026

This Morning:

A mature squall line is sliding eastward this morning, entering
northwest Georgia as of 3 AM. The primary concern with the line
continues to be damaging wind gusts as well as a risk for QLCS spin-
up tornadoes over the next several hours. Additionally, developing
isolated convection currently in southern Alabama in advance of the
line bears watching. This narrow region of enhanced moisture and
resultant higher instability would support a conditional tornado
risk in any of these isolated cells as they approach west-central
Georgia over the next few hours before they are absorbed by the main
line.

The line will continue to race eastward through the morning, roughly
bisecting the area by 8 AM. Areas along and ahead of the line
destabilize a bit further by mid-morning, leading to a continued
risk for damaging wind gusts as well as a few tornadoes across
eastern portions of the CWA. Fortunately, the threat will come to an
end in these areas roughly by noon as the cold front clears the
area.

This Afternoon:

The other big story behind the severe threat will be the rapidly
falling temperatures and blast of winter-like weather that will
quickly arrive from west to east. As the upper trough axis swings
eastward this afternoon, it will interact with lingering moisture
amid falling temperatures, likely leading to some changeover from
light rain showers to areas of snow showers. This potential will be
highest across northwest and far north Georgia (generally northwest
of the I-85 corridor) from late morning into the afternoon before
dry air shuts things off. Given the antecedent very warm weather and
resultant warm surfaces and roads (current road temperature sensors
read in excess of 60-70 degrees) as well as marginal air
temperatures largely above freezing as snow falls, any accumulation
potential will be very limited. Still, grassy or elevated surfaces
could briefly see some light accumulation in briefly heavier snow
showers. No notable impacts are anticipated, and melting would
likely occur in short order. The highest potential for a more
sustained light dusting would be in the highest elevations of the
north Georgia mountains, but even here accumulations would likely
largely be of the sub-1" variety. Otherwise, gusty northwest winds
will keep things feeling quite cold through the afternoon.

Tonight:

A Freeze Warning is in effect areawide with Tuesday morning
temperatures dropping into the 20s for most areas. Wind chills will
be even colder, feeling like the upper teens to low 20s for most
areas by sunrise.

Tuesday:

Breezy northwest winds will persist amid northwest flow aloft as
high pressure builds eastward at the surface. Temperatures will run
well below normal despite sunny skies with highs ranging from the
40s in north Georgia to low-to-mid 50s south.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 255 AM EDT Mon Mar 16 2026

Very Cold and Dry Through Mid-Week:

Following the strong cold front on Monday, a much cooler than
normal airmass will settle over the Southeast through the middle
of the week. Low temps on Tuesday morning will likely be in the
mid 20s in north GA, and upper 20s in central GA, with breezy
northwest winds making the 'feels-like' temps about 10 degrees
cooler than that. A Freeze Warning has been issued for this time
period as any vegetation and crops that have 'sprung-up' would be
at a significant risk. Temperatures will struggle to get out of
the 40s even during Tuesday afternoon, which will feel very cold
after the last few weeks. With weakening winds and mostly clear
skies, temps Tuesday night into Wednesday morning will likely
fall to the mid to upper 20s again across much of the area.
Another Freeze Warning will likely be needed for this. High
temperatures on Wednesday afternoon will warm to the mid to upper
50s as the airmass starts to moderate.

Dry and Warmer Late Week Into The Weekend:

From Thursday through the upcoming weekend, a very strong ridge
over the Southwest US will start to slowly slide east and spread
into our area, kicking out the cold airmass. High temperatures
will return to the 60s on Thursday, 70s on Friday, and 80s over
the weekend. Morning lows will climbing back up to the 40s by
Friday, and 50s over the weekend. Between the dry northwest mid-
level flow and subsidence from the ridge, rain chances will
remain below 10% through Sunday.

&&

.AVIATION...
(06Z TAFS)
Issued at 124 AM EDT Mon Mar 16 2026

MVFR cigs are spreading northward into TAF sites in advance of an
incoming line of thunderstorms and will prevail through the
remainder of the morning. Line of storms is expected to impact ATL
area and CSG TAF sites 09-12Z with gusty W to NW winds likely
along leading edge. -SHRA will linger through 18Z with a low-end
chance for a few flurries or very light -SN/PL at ATL area sites
18-20Z before ending. Cigs should then improve to VFR by 21-22Z.
SW winds initially at 10-15 kts with gusts 20-25 kts will switch
to NW in the wake of the cold front after 12-14Z with speeds 15-20
kts and gusts 25-30 kts into the afternoon.

//ATL Confidence...06Z Update...
Low confidence in brief afternoon -SN/PL potential.
Medium confidence on cigs/precip timing.
High confidence on winds.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          64  28  48  28 /  90   0   0   0
Atlanta         60  29  48  31 /  80   0   0   0
Blairsville     53  19  40  20 /  90  10   0   0
Cartersville    52  27  47  26 /  50   0   0   0
Columbus        62  30  52  30 /  80   0   0   0
Gainesville     60  28  46  28 /  90   0   0   0
Macon           67  30  52  30 /  90   0   0   0
Rome            53  29  50  30 /  50   0   0   0
Peachtree City  59  27  49  28 /  80   0   0   0
Vidalia         72  34  54  32 /  90  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Freeze Warning from 11 PM this evening to 10 AM EDT Tuesday for
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113.

&&

SHORT TERM...RW
LONG TERM....Culver
AVIATION...RW
Hazardous weather outlook, Mar 16, 3:21 AM EDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
321 AM EDT Mon Mar 16 2026

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
321 AM EDT Mon Mar 16 2026

This Hazardous Weather Outlook is for north and central Georgia.

.DAY ONE...Today and Tonight...

A line of thunderstorms will continue to advance south and east
through this morning with additional storms also possible in
advance of this line. Some of these thunderstorms will become
severe, bringing a risk for damaging wind gusts as well as a few
tornadoes.

Light flurries and snow showers will be possible across parts of
north Georgia, mainly north of I-85. Any accumulations are
expected to be minimal and limited to grassy or elevated surfaces
with no travel impacts expected.

Freezing temperatures will occur areawide tonight, potentially
harming crops and other sensitive vegetation.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Widespread freezing temperatures are expected again Tuesday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Mar 16, 4:01 AM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
401 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     Tstm Wnd Dmg     1 N Tunnel Hill         34.86N 85.04W
03/16/2026                   Whitfield          GA   Public

            EM reports tree down on N Varnell St in
            Tunnel Hill.

&&
Local storm report, Mar 16, 4:02 AM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
402 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     Tstm Wnd Dmg     2 WSW Dalton            34.76N 85.00W
03/16/2026                   Whitfield          GA   Emergency Mngr

            EM reports tree down on I75 in Dalton near
            MM332.

&&
Local storm report, Mar 16, 4:04 AM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
404 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     Tstm Wnd Dmg     1 ENE Boynton           34.93N 85.17W
03/16/2026                   Catoosa            GA   Emergency Mngr

            EM reports tree on power lines on 100 block
            of Westwood rd Ringold GA.

&&
Local storm report, Mar 16, 4:06 AM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
406 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     Tstm Wnd Dmg     2 SE Boynton            34.91N 85.16W
03/16/2026                   Catoosa            GA   Emergency Mngr

            EM reports tree down on Baggett Rd in
            western Ringgold.

&&
Local storm report, Mar 16, 4:08 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
408 AM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     Tstm Wnd Dmg     2 NE Beaumont           34.86N 85.16W
03/16/2026                   Catoosa            GA   Emergency Mngr

            EM reports tree down on powerlines at Mt
            Pisgah and Windemere Dr.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 2:20 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Mar 16, 2:57 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker48 min
Mar 16, 3:36 AM EDTSevere Thunderstorm WarningFFCBartow, Catoosa, Chattooga, Floyd, Gordon, Murray and 2 more39 min
Mar 16, 3:39 AM EDTTornado WarningFFCWhitfield21 min
Mar 16, 4:19 AM EDTSevere Thunderstorm WarningFFCBartow, Floyd, Gordon, Pickens41 min
Mar 16, 4:29 AM EDTSevere Thunderstorm WarningFFCHaralson, Polk20 min
Mar 16, 4:47 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding, Polk28 min
Mar 16, 4:48 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more27 min
Mar 16, 4:52 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Gordon, Pickens26 min
Mar 16, 5:16 AM EDTSevere Thunderstorm WarningFFCBartow, Carroll, Cherokee, Clayton, Cobb, DeKalb and 5 more44 min
Mar 16, 5:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Fannin, Forsyth, Gilmer, Hall and 5 more43 min
Mar 16, 5:22 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Heard, Meriwether, Troup38 min
Mar 16, 5:54 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Harris, Heard, Henry and 5 more36 min
Mar 16, 5:59 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clayton, DeKalb, Forsyth, Gwinnett and 5 more46 min
Mar 16, 6:02 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, White13 min
Mar 16, 6:10 AM EDTTornado WarningFFCDeKalb, Rockdale20 min
Mar 16, 6:27 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Clarke, Gwinnett, Hall, Jackson and 6 more48 min
Mar 16, 6:35 AM EDTSevere Thunderstorm WarningFFCButts, Fayette, Henry, Lamar, Meriwether, Newton and 2 more40 min
Mar 16, 6:37 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Lamar, Marion, Meriwether, Muscogee and 3 more38 min
Mar 16, 6:44 AM EDTSevere Thunderstorm WarningFFCBanks16 min
Mar 16, 6:59 AM EDTTornado WarningFFCLamar, Pike, Talbot, Upson31 min
Mar 16, 7:03 AM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe42 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee, Schley, Talbot, Taylor37 min
Mar 16, 7:08 AM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson39 min
Mar 16, 7:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Lamar, Monroe, Morgan, Newton and 1 more35 min
Mar 16, 7:13 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Pike, Talbot, Taylor and 1 more32 min
Mar 16, 7:20 AM EDTSevere Thunderstorm WarningFFCStewart, Webster40 min
Mar 16, 7:39 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jones, Macon and 4 more51 min
Mar 16, 7:41 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Jones, Monroe, Morgan, Putnam34 min
Mar 16, 7:49 AM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe, Taliaferro, Wilkes26 min
Mar 16, 7:52 AM EDTTornado WarningFFCBibb, Jones23 min
Mar 16, 8:00 AM EDTSevere Thunderstorm WarningFFCMarion, Schley, Stewart, Sumter, Webster30 min
Mar 16, 8:05 AM EDTTornado WarningFFCJones8 min
Mar 16, 8:18 AM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam, Taliaferro, Warren, Wilkes42 min
Mar 16, 8:29 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bleckley, Hancock, Houston, Jones, Laurens and 4 more31 min
Mar 16, 8:33 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter, Webster12 min
Mar 16, 8:44 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson31 min
Mar 16, 9:01 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Johnson, Warren, Washington44 min
Mar 16, 9:14 AM EDTSpecial Weather StatementFFCWheeler31 min
Mar 16, 9:16 AM EDTSpecial Weather StatementFFCWilcox29 min
Mar 16, 9:22 AM EDTSpecial Weather StatementFFCDodge, Laurens, Pulaski23 min
Mar 16, 9:35 AM EDTSpecial Weather StatementFFCJefferson25 min
Mar 16, 10:24 AM EDTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 80 more16 hr
Mar 16, 10:54 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more4 min
Mar 16, 10:58 AM EDTWinter Weather AdvisoryFFCBartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 13 more9 hr
Mar 16, 11:53 AM EDTSpecial Weather StatementFFCTelfair37 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.